Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Singer, get severe sore throat on continuous singing, intense sharp pain. Tonsils removal done. Cause?

I am 19 and I had my tonsils removed in April of 11. I am a singer who sings every day with plenty of years of vocal training. Since I have had my tonsils taken out every time I sing out at a gig, even if it is only 4 songs, the next day my throat becomes so sore it is unbearable. It feels like I am trying to swallow knives. Is this just a weird coincidence or is something wrong?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Critical Care 's  Response
Welcome to healthcaremagic.

From your description, it seems that you may have what is called 'Singer's nodes' - small swelling on the vocal cords leading to pain and discomfort.

My advise would be:
1. Plenty of gargles with lukewarm water
2. Avoid cold food/fluids
3. Please see an ENT doctor for throat and vocal cord examination.

I hope it gets solved very soon

Dr Tejas Shah
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor